| Catalog Number |
804-03-051 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/29/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
Event or Problem Description
It was reported there was a 45 minute delay in surgery.
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to previous report number 1644408-2023-00324; 804-03-051, s303-broke/cracked/damaged, instrument failure.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.Rma examination: the instrument was returned to djo and after further examination, the threaded tip of the glenoid inserter broke off.